Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does injecting Deca Durabolin in the buttocks cause pain in the hips?

I have severe muscle pain in my right left at the hip join (site of surgery from 2 years ago). Yesterday, I self injected Deca in my right buttocks. The usual swelling and pain continued for a day. 24 hours later, the pain is now so severe I cannot walk without assistance. I have a mild fever. I suspect the injection may have caused an infection that might be traveling down my leg. I m visiting from Brazil. I do not have health insurance and my limited funding maxs at $500. I m not sure what to do. I have been taking ibuprofun for 12 hours. It helps a little. while there is no apparent swelling or redness in the area on my hip where the pain is, there is a rash that I ave developed before. I used a clean needle to inject 1 ml of testosterone phynolproprianate. I cannot say if the injection and pain is directly related. But, it hurts enough for a 30 year old man to cry.
Tue, 11 Sep 2018
Report Abuse
Orthopaedic Surgeon 's  Response
Hi,

The injection is painful and can cause a pain in the soft tissue for a few days which gradually subsides on its own.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr Praveen Tayal, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have been taking testosterone e and deca durabolin and anavar. 500ml of test a week.400ml of deca a week. And 40 ml of anavar a day there all...